VOL. 44 · NO. 5 | 2014
Front Matter
Rocky Mountain J. Math. 44 (5), (2014) Open Access
No abstract available
Horst Alzer
Rocky Mountain J. Math. 44 (5), 1399-1414, (2014) DOI: 10.1216/RMJ-2014-44-5-1399 Open Access
KEYWORDS: Psi function, sub-additive, super-additive, Inequalities‎, convex, Concave, 33B15, ‎39B62
Jeremy Brazas, Paul Fabel
Rocky Mountain J. Math. 44 (5), 1415-1444, (2014) DOI: 10.1216/RMJ-2014-44-5-1415 Open Access
Antonio J. Calderón Martín, José M. Sánchez Delgado
Rocky Mountain J. Math. 44 (5), 1445-1455, (2014) DOI: 10.1216/RMJ-2014-44-5-1445 Open Access
KEYWORDS: Infinite dimensional Lie algebras, involutive Lie algebras, split Lie algebras, roots, root spaces, 17B65, 17B20, 17B05
Jasbir S. Chahal, Afzal Soomro, Jaap Top
Rocky Mountain J. Math. 44 (5), 1457-1470, (2014) DOI: 10.1216/RMJ-2014-44-5-1457 Open Access
David E. Dobbs, Raymond C. Heitmann
Rocky Mountain J. Math. 44 (5), 1471-1503, (2014) DOI: 10.1216/RMJ-2014-44-5-1471 Open Access
KEYWORDS: Field extension, intermediate field, chain, J -extension, cardinal number, transfinite induction, linear disjointness, integral domain, prime ideal, 12F05, 12F20, 12F99, 13G05, 13A15
Qingwu Gao, Na Jin, Houcai Shen
Rocky Mountain J. Math. 44 (5), 1505-1528, (2014) DOI: 10.1216/RMJ-2014-44-5-1505 Open Access
KEYWORDS: asymptotics, finite-time ruin probability, pairwise quasiasymptotic independence, Consistent variation
G. Godefroy, G. Lancien, V. Zizler
Rocky Mountain J. Math. 44 (5), 1529-1583, (2014) DOI: 10.1216/RMJ-2014-44-5-1529 Open Access
KEYWORDS: 46B80, 46B20, 46B85
David Kalaj
Rocky Mountain J. Math. 44 (5), 1585-1593, (2014) DOI: 10.1216/RMJ-2014-44-5-1585 Open Access
KEYWORDS: Harmonic functions, Gauss curvature, unit disk, Schwarz lemma, 31C05, 30A10
Mi-Hwa Ko
Rocky Mountain J. Math. 44 (5), 1595-1605, (2014) DOI: 10.1216/RMJ-2014-44-5-1595 Open Access
KEYWORDS: Strong law of large numbers, Convergence rates, $\rho^*$-mixing random field, weighted sums, 60F05, 60F15
Jianxi Li, Wai Chee Shiu
Rocky Mountain J. Math. 44 (5), 1607-1620, (2014) DOI: 10.1216/RMJ-2014-44-5-1607 Open Access
KEYWORDS: Harmonic index, bound, effect, graph, 05C12, 92E10
Sinem Onaran
Rocky Mountain J. Math. 44 (5), 1621-1630, (2014) DOI: 10.1216/RMJ-2014-44-5-1621 Open Access
KEYWORDS: open book decomposition, planar open book decomposition, 3-manifold, 57N10, 57M99
Vahid Shirbisheh
Rocky Mountain J. Math. 44 (5), 1631-1651, (2014) DOI: 10.1216/RMJ-2014-44-5-1631 Open Access
KEYWORDS: Hecke pairs, Hecke $C^{\ast}$-algebras, length functions, property (RD)(rapid decay), commensurable subgroups, commutator finite groups, nearly normal subgroups, extensions of groups and Hecke pairs, 20C08, 20F65, 20F24, 46L89
Sarika Verma, Sushma Gupta, Sukhjit Singh
Rocky Mountain J. Math. 44 (5), 1653-1659, (2014) DOI: 10.1216/RMJ-2014-44-5-1653 Open Access
KEYWORDS: Differential sub ordination, ‎starlike function, convex function, 30C45, 30C80
Gendi Wang, Xiaohui Zhang, Yuming Chu
Rocky Mountain J. Math. 44 (5), 1661-1667, (2014) DOI: 10.1216/RMJ-2014-44-5-1661 Open Access
KEYWORDS: complete elliptic integrals, power mean, inequality, 33E05, 30C62
Xiaoming Wu, Shanli Ye
Rocky Mountain J. Math. 44 (5), 1669-1683, (2014) DOI: 10.1216/RMJ-2014-44-5-1669 Open Access
KEYWORDS: Hardy space, Bloch space, Dirichlet type space, 30H10, 30H30, 30H35
Ernest X.W. Xia, X.M. Yao
Rocky Mountain J. Math. 44 (5), 1685-1696, (2014) DOI: 10.1216/RMJ-2014-44-5-1685 Open Access
KEYWORDS: $m$-dissection, periodicity of sign of coefficients, $\theta$ function identit.y, 11A55, 30B70
Zhizheng Zhang, Zeya Jia
Rocky Mountain J. Math. 44 (5), 1697-1713, (2014) DOI: 10.1216/RMJ-2014-44-5-1697 Open Access
KEYWORDS: Basic hypergeometric series, bilateral series, unilateral series, $q$-Gauss summation, Bailey-Daum summation, 33D15, 33D60
Bo Zheng, Zhiming Guo
Rocky Mountain J. Math. 44 (5), 1715-1744, (2014) DOI: 10.1216/RMJ-2014-44-5-1715 Open Access
KEYWORDS: periodic solutions, higher-dimensional differential equations, multiple delays, the $S^1$-index theory, Galerkin approximation method
Back to Top